# SDR SWAA2013040814533

- Difficulty date: April 3, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 87,093 hours, 49,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE CABLE ROUTED INCORRECTLY.  REROUTED CABLE IAW MM.
